Alert archive / Virginia / Wind Advisories in 2026

Wind Advisory 1, NWS Blacksburg, VA

January 10, 202627 counties in Virginia; 4 counties in West Virginia; Alleghany County, Ashe County, Watauga County, North Carolina

NWS Blacksburg, VA issued this wind advisory at Jan 10, 2026, 1:22 PM EST for 27 counties in Virginia; 4 counties in West Virginia; Alleghany County, Ashe County, Watauga County, North Carolina. It took effect at Jan 11, 2026, 6:00 AM EST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jan 10, 2026, 1:22 PM EST (18:22 UTC)
In effect from
Jan 11, 2026, 6:00 AM EST
Expired
Jan 11, 2026, 10:00 PM EST
In force
16 hr
Issued by
NWS Blacksburg, VA
All 34 counties

Alleghany County, NC, Ashe County, NC, Watauga County, NC, Alleghany County, VA, Amherst County, VA, Bath County, VA, Bedford County, VA, Bland County, VA, Botetourt County, VA, Carroll County, VA, City of Buena Vista, VA, City of Covington, VA, City of Galax, VA, City of Lexington, VA, City of Radford, VA, City of Roanoke, VA, City of Salem, VA, Craig County, VA, Floyd County, VA, Franklin County, VA, Giles County, VA, Grayson County, VA, Montgomery County, VA, Patrick County, VA, Pulaski County, VA, Roanoke County, VA, Rockbridge County, VA, Smyth County, VA, Tazewell County, VA, Wythe County, VA, Greenbrier County, WV, Mercer County, WV, Monroe County, WV, Summers County, WV

The radar

The Roanoke radar (KFCX), 27 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2026-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2026-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

960 
WWUS71 KRNK 101822
NPWRNK

URGENT - WEATHER MESSAGE
National Weather Service Blacksburg VA
122 PM EST Sat Jan 10 2026

NCZ001-002-018-VAZ007-009>020-022>024-032>035-WVZ042>044-507-508-
110300-
/O.NEW.KRNK.WI.Y.0001.260111T1100Z-260112T0500Z/
Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-
Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-
Roanoke-Botetourt-Rockbridge-Patrick-Franklin-Bedford-Amherst-
Mercer-Summers-Monroe-Eastern Greenbrier-Western Greenbrier-
Including the cities of Radford, Wytheville, Blacksburg, Volney,
Roanoke, Clifton Forge, Flat Top, Quinwood, Sparta, Bedford,
Troutdale, New Castle, Bluefield, Marion, Buena Vista, Lewisburg,
Rainelle, Pearisburg, Tazewell, Independence, Salem, Fincastle,
Hinton, Floyd, Galax, Amherst, Duo, Bland, West Jefferson,
Pulaski, Rocky Mount, Alderson, White Sulphur Springs, Hot
Springs, Stuart, Whitetop, Lexington, Covington, Hix, Union, and
Boone
122 PM EST Sat Jan 10 2026

...WIND ADVISORY IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT EST SUNDAY 
NIGHT...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...Portions of northwest North Carolina, southwest Virginia, 
  and southeast West Virginia.

* WHEN...From 6 AM Sunday to midnight EST Sunday night.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down, which may result in a few power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CDG
5 follow-up statements
089 
WWUS71 KRNK 102348
NPWRNK

URGENT - WEATHER MESSAGE
National Weather Service Blacksburg VA
648 PM EST Sat Jan 10 2026

NCZ001-002-018-VAZ007-009>020-022>024-032>035-WVZ042>044-507-508-
111100-
/O.CON.KRNK.WI.Y.0001.260111T1100Z-260112T0500Z/
Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-
Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-
Roanoke-Botetourt-Rockbridge-Patrick-Franklin-Bedford-Amherst-
Mercer-Summers-Monroe-Eastern Greenbrier-Western Greenbrier-
Including the cities of Boone, Flat Top, Union, Lewisburg,
Lexington, Bedford, West Jefferson, Sparta, Roanoke, Whitetop,
Pulaski, Marion, Tazewell, Independence, White Sulphur Springs,
Radford, Floyd, Rainelle, Quinwood, Amherst, Hinton, Troutdale,
Blacksburg, New Castle, Hix, Clifton Forge, Fincastle, Volney,
Rocky Mount, Alderson, Duo, Pearisburg, Bland, Salem, Bluefield,
Covington, Buena Vista, Stuart, Wytheville, Hot Springs, and
Galax
648 PM EST Sat Jan 10 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT EST 
SUNDAY NIGHT...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of northwest North Carolina, central, south 
  central, southwest, and west central Virginia, and southeast West 
  Virginia.

* WHEN...From 6 AM Sunday to midnight EST Sunday Night.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

VFJ
620 
WWUS71 KRNK 110743
NPWRNK

URGENT - WEATHER MESSAGE
National Weather Service Blacksburg VA
243 AM EST Sun Jan 11 2026

NCZ001-002-018-VAZ007-009>020-022>024-032>035-WVZ042>044-507-508-
111600-
/O.CON.KRNK.WI.Y.0001.260111T1100Z-260112T0500Z/
Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-
Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-
Roanoke-Botetourt-Rockbridge-Patrick-Franklin-Bedford-Amherst-
Mercer-Summers-Monroe-Eastern Greenbrier-Western Greenbrier-
Including the cities of West Jefferson, Sparta, Boone, Tazewell, 
Marion, Bland, Pearisburg, Wytheville, Radford, Pulaski, 
Blacksburg, Independence, Whitetop, Troutdale, Volney, Galax, 
Floyd, New Castle, Clifton Forge, Covington, Hot Springs, 
Roanoke, Salem, Fincastle, Lexington, Buena Vista, Stuart, 
Rocky Mount, Bedford, Amherst, Bluefield, Flat Top, Hinton, Hix, 
Union, Lewisburg, White Sulphur Springs, Alderson, Quinwood, Duo,
and Rainelle
243 AM EST Sun Jan 11 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TODAY TO MIDNIGHT 
EST TONIGHT...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of northwest North Carolina, central, south 
  central, southwest, and west central Virginia, and southeast 
  West Virginia.

* WHEN...From 6 AM to midnight EST Tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
563 
WWUS71 KRNK 111129
NPWRNK

URGENT - WEATHER MESSAGE
National Weather Service Blacksburg VA
629 AM EST Sun Jan 11 2026

NCZ001-002-018-VAZ007-009>020-022>024-032>035-WVZ042>044-507-508-
112000-
/O.CON.KRNK.WI.Y.0001.000000T0000Z-260112T0500Z/
Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-
Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-
Roanoke-Botetourt-Rockbridge-Patrick-Franklin-Bedford-Amherst-
Mercer-Summers-Monroe-Eastern Greenbrier-Western Greenbrier-
Including the cities of Whitetop, Roanoke, Bedford, Hix,
Wytheville, Stuart, Volney, Bluefield, New Castle, Bland, Galax,
Clifton Forge, Amherst, Tazewell, Floyd, Boone, Duo, Radford,
Independence, Rainelle, West Jefferson, White Sulphur Springs,
Hot Springs, Troutdale, Sparta, Lewisburg, Pearisburg, Buena
Vista, Pulaski, Lexington, Hinton, Fincastle, Quinwood, Flat Top,
Alderson, Salem, Marion, Covington, Rocky Mount, Blacksburg, and
Union
629 AM EST Sun Jan 11 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...Portions of northwest North Carolina, central, south 
  central, southwest, and west central Virginia, and southeast West 
  Virginia.

* WHEN...Until midnight EST tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

SH
581 
WWUS71 KRNK 111339
NPWRNK

URGENT - WEATHER MESSAGE
National Weather Service Blacksburg VA
839 AM EST Sun Jan 11 2026

NCZ001-002-018-VAZ007-009>020-022>024-032>035-WVZ042>044-507-508-
120500-
/O.CON.KRNK.WI.Y.0001.000000T0000Z-260112T0500Z/
Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-
Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-
Roanoke-Botetourt-Rockbridge-Patrick-Franklin-Bedford-Amherst-
Mercer-Summers-Monroe-Eastern Greenbrier-Western Greenbrier-
Including the cities of Whitetop, Roanoke, Lewisburg, Quinwood,
Sparta, Boone, Radford, White Sulphur Springs, Clifton Forge,
Alderson, Pearisburg, Union, Pulaski, Bland, Blacksburg, Duo, Hot
Springs, Tazewell, Bluefield, Covington, Wytheville, Salem,
Amherst, Troutdale, Hinton, Rocky Mount, Galax, Marion, Bedford,
Flat Top, Stuart, Hix, Lexington, Buena Vista, Floyd, Rainelle,
Volney, West Jefferson, Independence, New Castle, and Fincastle
839 AM EST Sun Jan 11 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WHAT...Northwest winds 20 to 25 mph with gusts up to 50 mph.

* WHERE...Along and west of the Blue Ridge for portions of northwest 
  North Carolina, southwest Virginia, and southeast West Virginia.

* WHEN...Until midnight EST tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down that may result in isolated power 
  outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Strong winds can make driving difficult, especially for high-profile 
vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

PW
195 
WWUS71 KRNK 120300
NPWRNK

URGENT - WEATHER MESSAGE
National Weather Service Blacksburg VA
1000 PM EST Sun Jan 11 2026

NCZ001-002-018-VAZ007-009>020-022>024-032>035-WVZ042>044-507-508-
120400-
/O.CAN.KRNK.WI.Y.0001.000000T0000Z-260112T0500Z/
Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-
Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-
Roanoke-Botetourt-Rockbridge-Patrick-Franklin-Bedford-Amherst-
Mercer-Summers-Monroe-Eastern Greenbrier-Western Greenbrier-
Including the cities of Marion, Fincastle, Floyd, Troutdale,
Lexington, Quinwood, Bluefield, Alderson, Sparta, Buena Vista,
Hot Springs, Hix, Tazewell, Clifton Forge, West Jefferson, Rocky
Mount, New Castle, Bedford, Rainelle, Galax, Union, Pearisburg,
Bland, Volney, Covington, White Sulphur Springs, Pulaski,
Whitetop, Roanoke, Stuart, Salem, Boone, Independence,
Blacksburg, Flat Top, Radford, Duo, Amherst, Hinton, Wytheville,
and Lewisburg
1000 PM EST Sun Jan 11 2026

...WIND ADVISORY IS CANCELLED...

The threat has ended. Wind speeds have fallen below Advisory 
criteria, but will remain gusty through the night, with gusts to 35 
mph persisting into early Monday.

$$

16

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Jan 10, 9:12 AM EST, 4 hours 10 minutes earlier.

Area forecast discussion, Jan 10, 9:12 AM EST, 4 hours 10 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
912 AM EST Sat Jan 10 2026

.SYNOPSIS...
Periods of rain, with the potential for an isolated
thunderstorm, will impact the lower Mid-Atlantic beginning
through this evening as a frontal system crosses the region. The
system will exit the region early Sunday, with cool high
pressure building in that will bring breezy northwest winds, as
well as temperatures that will be close to normal for mid-
January. Dry conditions will remain into late Tuesday, when
another cold front will then bring the next chance for
precipitation, mainly in the form of rain.

&&

.UPDATED NEAR TERM /THROUGH TONIGHT/...
As of 900 AM EST Saturday...

Forecast is mostly on track for the rest of the day. Rain is
expected to continue for the rest of Saturday. Some accumulations
have been larger in the Piedmont than expected. MRMS already
reported an inch of rain in Danville. Mesoanalysis has shown a
recent uptick in frontogensis over the area which will continue
to support precipitation. A stationary front is currently across
the Blue Ridge and into the Piedmont which is where the largest
rainfall is expected currently. Otherwise, this morning's
sounding showed a weak signal of some gusty winds aloft mixing
in along the NC/VA border in the Piedmont. Wind gusts have been
adjusted slightly to account for any rogue gusts that make it to
the surface.

PREVIOUS DISCUSSION

.NEAR TERM /THROUGH TONIGHT/...
As of 145 AM EST Saturday...

Key Messages:

1) Pockets of locally heavy rain today could bring the threat of
urban, small stream, and flash flooding to isolated parts of
the area.

2) Gusty west to NW winds overnight with the passage of cold
fronts which will bring an end to the rain.

Today, near continuous PVA is expected to cross the area from SW
to NE throughout the day. Satellite loops and derived motion
winds show a continuous stream of moisture originating off the
Gulf coast states. Strong isentropic lift is present and will
persist through this evening as a warm front lifts north across
the area. A cold front and additional reinforcing cold air even
behind this first front will moves through late tonight into
Sunday morning.

Light rain has begin to spread in from the SW, and expect all
areas to see periods of rain by 5 AM. CAMs indicate the
heaviest rain starts around 7 AM and ends early this afternoon.
Light rain will then be more likely, with some isolated thunder
possible south of a line from Wilkesboro, NC, to Charlotte
Courthouse, VA, or basically the southern part of the Piedmont.

QPF amounts will range from 0.75 inches to around 2 inches on
the ridges where cross-barrier moisture flow will interact
with the Blue Ridge. While we are plenty parched with the lack
of rainfall, any convective elements or repeated training of
cells may lead to isolated instances of urban, small stream, and
perhaps flash flooding, although most will not have an issue
and it would be very localized.

Temperatures today remain warm and will heat up a few degrees later
today. CAA arrives overnight and we will see the mountains drop into
the low to mid 30s Sunday morning, with 40s for the Piedmont where
the cold air reaches later. WNW winds become gusty tonight with the
passage of the first cold frontal boundary, reaching 25 to perhaps
35 mph in the higher elevations by daybreak Sunday.

Confidence is moderate in the near term forecast.

&&

.SHORT TERM /SUNDAY/...
As of 145 AM EST Saturday...

Key Messages:

1. Strong northwest winds and upslope snow showers are
forecasted for Sunday.

2. High pressure will return for Monday into Tuesday night,
bringing dry conditions and a modest warming trend.

Looking to Sunday morning, will start the day with a fast moving
upper level disturbance approaching the central Appalachians
from the Midwest region. The passage of this system across the
mountains will bring strong northwest winds, with gusts during
much of the day ranging from 30 mph to 45 mph across the
mountains, with occasional gusts to 55 mph along the crest of
the Blue Ridge and other prominent ridge lines. Gusts to 35 mph
are forecasted for the Piedmont. The most likely timing of
these winds will be between 10 am and 7 pm, with wind speeds
decreasing thereafter as the disturbance exits to the east.
Nearly all weather data for this system is pointing to the need
for a Wind Advisory for Sunday, but will let the daytime
forecasters have a look at another round of data later today for
any increase in speeds.

The other concern will be the arrival of upslope snow showers as
this system brings with it a plume of moisture from Lake
Michigan. Snow showers will begin during late morning, impacting
the ridges from southeast West Virginia through the High
Country of North Carolina with bands of snow and blowing snow.
Given that this is a fast moving system, much of the snow shower
activity will come to an end by around sunset, but confidence
is increasing that the strong northwest winds will carry the
snow showers as far east as Highway 29 during early afternoon.
Accumulations will be confined to the mountains, and are
forecast to be less than 1 inch for most locations, though up to
3 inches is possible across western Greenbrier County.

The approach of high pressure on Monday will make for dry weather
under mostly clear skies and winds under 10 mph. Temperatures will
trend from 3-7 degrees below normal on Sunday to 5 to 7 degrees
above normal on Tuesday.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
As of 200 AM EST Saturday...

Key Messages:

1. Rain will change over to snow showers Wednesday afternoon
into Wednesday night.

2. Dry conditions for Thursday and Friday as high pressure
returns.

The arrival of another cold front on Wednesday will bring our
next chance for precipitation. Temperatures are forecasted to
warm up enough during the morning that we'll start the event
with light rain, before colder air arrives with frontal passage
in the afternoon, bringing a gradual change over to snow showers
heading into the evening. Uncertainty remains in the forecasted
strength of this system as another low pressure system is
expected to develop off the Atlantic coast, but upslope snow
showers will impact the ridges from southeast West Virginia
through the High Country of North Carolina on Wednesday night,
with only modest accumulations seems reasonable at this time.

High pressure will return from the west on Thursday, resulting
in dry conditions and a reduction in cloud cover that will
take us through the end of the workweek.

&&

.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
As of 200 AM EST Saturday...

LIFR and IFR will plague most of the region today as multiple
rounds of rain cross the area. Some of the rain may be
moderately heavy, and expect significant challenges to
visibilities and ceilings most of the period. A rumble of
thunder is possible for DAN during the day. BLF may see some
LLWS briefly this morning before winds increase at the surface.

Around 19-20Z ceilings will lift a warm front moves away,
however the upper low and accompanying cold front will cross the
area late tonight into Sunday morning.

While conditions improve some this afternoon and evening,
expect stratus to redevelop tonight before WNW winds kick in and
begin to clear things out downstream of the Blue Ridge. BLF,
LWB, and possibly BCB and ROA will see continued cloudiness in
the upslope regime through Sunday.

Although most precipitation ends late tonight, the upper low
will bring additional upslope snow showers on Sunday, possibly
impacting BLF and LWB. Snow flurries may reach well downstream
however and affect everyone except DAN and LYH. BLF, LWB, and
possibly BCB and ROA will see continued cloudiness in the
upslope regime through Sunday.

Otherwise gusty SSW winds today veer tonight to the west and
finally NW by Sunday. Gusts will be around 20 kts or so today,
but will increase markedly Sunday and Sunday night, with some
gusts to 30 to 40 kts on the higher ridges.

Confidence in this forecast is average to high.

EXTENDED AVIATION DISCUSSION...

Dry conditions will remain until late Tuesday, when another
cold front will bring rain and snow showers to the mountains,
spreading south and east late Wednesday and bringing sub-VFR
conditions.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...NF/SH
NEAR TERM...CG/NF
SHORT TERM...SH
LONG TERM...SH
AVIATION...SH
Hazardous weather outlook, Jan 10, 2:14 AM EST, 11 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
214 AM EST Sat Jan 10 2026

NCZ001>003-018-019-VAZ007-009>020-022>024-032>035-WVZ042>044-507-
110715-
Ashe-Alleghany NC-Surry-Watauga-Wilkes-Tazewell-Smyth-Bland-Giles-
Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-
Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin-Bedford-Amherst-
Mercer-Summers-Monroe-Eastern Greenbrier-
214 AM EST Sat Jan 10 2026

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

On Sunday, wind gusts from the northwest could reach as high as 50
mph beginning in the morning through late evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are requested to report hail of any size, as well
as any damage caused by thunderstorm winds in their area.

WVZ508-110715-
Western Greenbrier-
214 AM EST Sat Jan 10 2026

This Hazardous Weather Outlook is for southeast West Virginia.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Upslope snow showers are possible Sunday, ending during the evening.
Snowfall amounts could be one to three inches.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are requested to report accumulations of any snow,
sleet and ice, as well as any damage observed in their area.

NCZ004>006-020-VAZ043>047-058-059-110715-
Stokes-Rockingham-Caswell-Yadkin-Henry-Pittsylvania-Campbell-
Appomattox-Buckingham-Halifax-Charlotte-
214 AM EST Sat Jan 10 2026

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia and south central
Virginia.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 1:24 PM ESTWinter Weather AdvisoryRNKGreenbrier33 hr

Nearby

Wind Advisories in Virginia, 2026Wind Advisories in West Virginia, 2026Wind Advisories in North Carolina, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.